# SDR CALA2021080901309

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 88,317 hours, 19,472 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON APPROACH AFTER SETTING FLAPS FROM 5 TO 20 WE HAD AN ASSYMETRY LEFT INDICATION 7 AND RIGHT INDCATION 20.  PERFORM BITE FSEU PER FIM 27-51-00 NO FAULT NOTED AND RECYCLE FLAP NO EICAS MESSAGES OR FAULT NOTED.
